# SDR HEEA072355

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,082 hours
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Radar
- Part number: MI585200
- Part serial: 2862
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNED OUT 3 INDICATORS. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT DOES NOT POWER UP.  FOUND Q604, Q605 BAD ON POWER SUPPLY.  REPLACED Q604, Q605.  REPAIRED.  ADJUSTED TO SPECS.  BENCH CHECK GOOD.
